Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 15, NWS Shreveport, LA

April 13, 2019Cherokee County, Nacogdoches County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 13, 2019, 11:38 AM CDT for Cherokee County, Nacogdoches County, Texas. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 11:38 AM CDT (16:38 UTC)
Expired
Apr 13, 2019, 12:11 PM CDT
In force
33 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cherokee County, TX, Nacogdoches County, TX

The radar

The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 11:57 AM CDTTSTM WND DMGAlto, TX2 HOMES DAMAGED IN DOWNTOWN ALTO.
Apr 13, 12:00 PM CDTTORNADOAlto, TXPOSSIBLE TORNADO WITH 2 HOMES REPORTED DESTROYED.
Apr 13, 12:05 PM CDTTSTM WND DMGAlto, TXTREE DAMAGE AND TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 10:01 AM CDTSevere Thunderstorm WatchSPC5 hr
Apr 13, 11:26 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 4.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
747 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

678 
WFUS54 KSHV 131638
TORSHV
TXC073-347-131730-
/O.NEW.KSHV.TO.W.0015.190413T1638Z-190413T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1138 AM CDT Sat Apr 13 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  West central Nacogdoches County in eastern Texas...
  Southeastern Cherokee County in northeastern Texas...

* Until 1230 PM CDT.
    
* At 1138 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles west of Forest, or 20 miles south of
  Rusk, moving northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Forest around 1150 AM CDT.
  Morrill around 1155 AM CDT.
  Alto around 1200 PM CDT.
  Douglass around 1215 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Linwood and Lilbert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3181 9502 3165 9474 3145 9504 3147 9506
      3146 9507 3147 9510 3149 9511 3150 9509
      3152 9510 3154 9514 3156 9514 3159 9517
      3157 9521
TIME...MOT...LOC 1638Z 220DEG 27KT 3150 9514 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Duplantis
3 follow-up statements
736 
WWUS54 KSHV 131654
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1154 AM CDT Sat Apr 13 2019

TXC073-347-131730-
/O.CON.KSHV.TO.W.0015.000000T0000Z-190413T1730Z/
Nacogdoches TX-Cherokee TX-
1154 AM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR WEST
CENTRAL NACOGDOCHES AND SOUTHEASTERN CHEROKEE COUNTIES...
    
At 1154 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Morrill, or 12 miles south of Rusk, moving northeast
at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
west central Nacogdoches and southeastern Cherokee Counties,
including the following locations... Linwood and Lilbert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3181 9502 3169 9481 3154 9507 3161 9516
TIME...MOT...LOC 1654Z 209DEG 27KT 3162 9509 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Duplantis
334 
WWUS54 KSHV 131705
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1205 PM CDT Sat Apr 13 2019

TXC073-347-131730-
/O.CON.KSHV.TO.W.0015.000000T0000Z-190413T1730Z/
Nacogdoches TX-Cherokee TX-
1205 PM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR WESTERN
NACOGDOCHES AND EAST CENTRAL CHEROKEE COUNTIES...
    
At 1205 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Alto, or 10 miles southeast of Rusk, moving
northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
western Nacogdoches and east central Cherokee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3175 9491 3168 9499 3171 9506 3181 9502
TIME...MOT...LOC 1705Z 219DEG 29KT 3172 9499 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Duplantis
740 
WWUS54 KSHV 131711
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1211 PM CDT Sat Apr 13 2019

TXC073-347-131720-
/O.CAN.KSHV.TO.W.0015.000000T0000Z-190413T1730Z/
Nacogdoches TX-Cherokee TX-
1211 PM CDT Sat Apr 13 2019

...THE TORNADO WARNING FOR WESTERN NACOGDOCHES AND EAST CENTRAL
CHEROKEE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for eastern and
northeastern Texas.

LAT...LON 3175 9491 3168 9499 3171 9506 3181 9502
TIME...MOT...LOC 1708Z 220DEG 27KT 3175 9496 

$$

Duplantis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 10:52 AM CDT, 46 minutes earlier.

Area forecast discussion, Apr 13, 10:52 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1052 AM CDT Sat Apr 13 2019

.UPDATE...
With training thunderstorm cells across portions of east Texas,
went ahead and updated the Flash Flood Watch to cover most of the
ArkLaTex. Otherwise, a Severe Thunderstorms Watch is now in effect
through 3 PM. Large hail and damaging winds will be the primary
threats through early this afternoon with a tornado threat
increasing during the afternoon as a warm front lifts north and
interacts with an approaching upper-level disturbance. /05/

&&

.PREV DISCUSSION... /issued 732 AM CDT Sat Apr 13 2019/

AVIATION...

For the 13/12Z TAF period, a very active terminal forecast is
expected as convection is already ongoing this morning at most
sites. The threat of strong to severe thunderstorms will increase
through the remainder of this morning and especially through the
afternoon hours with large hail, damaging winds, and tornadoes
possible with storms developing across much of east Texas, north
Louisiana, and south Arkansas. All terminal sites are included in
this threat area but especially those across east Texas and north
Louisiana. Convection will gradually begin to wind down through
the evening and overnight hours with MVFR cigs lingering through
the end of the period as a cold front sweeps across the region.
Gusty E/SE winds today will range from 10-20 kts with higher
gusts near 25-30 kts, likely even higher within areas of stronger
convection. Winds will shift W/NW with frontal passage as speeds
remain strong and gusty through Sunday morning.

/19/

PREV DISCUSSION... /issued 426 AM CDT Sat Apr 13 2019/

SHORT TERM.../Today through Sunday/

.Significant Severe Weather Threat Increasing Later Today...

Our much advertised severe weather event is beginning to unfold
early this morning as elevated convection has already prompted
several severe thunderstorm warnings across portions of deep east
Texas and adjacent areas in north Louisiana. The primary threat
thus far has been large hail and that should continue through much
of the morning hours. Due to this early morning convection, some
uncertainty exists on how quickly the atmosphere can promote the
greater instability which is expected to occur with a warm front
shifting back northward toward to the I-20 corridor by late this
morning. Thus far, it appears that should indeed occur with a
notable break in convection already occurring to our SW over deep
east Texas as the warm front approaches our far southern zones.

Approaching the noon hour, the warm front should be nearing the
I-20 corridor with the expanding warm sector taking in nearly all
of north Louisiana and much of lower east Texas by early to mid
afternoon. By this time, deep layer shear and low-level shear
will be peaking over these areas such that supercell development
will become increasingly likely with strong rotating updrafts and
the threat of potentially strong tornadoes across deep east Texas
and much of north Louisiana where a Moderate Risk is included in
the SPC Day 1 Convective Outlook. Farther north and west, the
threat lessens to an Enhanced or Slight Risk for nearly all of our
remaining CWA except for areas north of I-30 with a Marginal Risk.
Thus, the primary area of attention in terms of the tornado threat
will reside within the Moderate Risk area throughout the afternoon
and possibly extending into early evening across the eastern half
of north Louisiana where instability and shear values will remain
noticeably high. These increasingly favorable conditions could
easily promote a few significant and potentially long-tracked
tornadoes especially across north Louisiana. Convection should
eventually transition to a primary damaging wind threat the later
we get into the afternoon and evening as the sfc low moves across
the region and the trailing cold front begins advancing into our
western zones around sunset. The severe threat should diminish by
mid to late evening as the cold front begins to clear the region
after midnight through early Sunday morning.

The threat of heavy rainfall will also be a concern throughout
this event, especially over areas where previous heavy rainfall
has recently occurred. Therefore, a Flash Flood Watch has been
issued through late tonight for all of our Arkansas counties in
addition to Bowie County in northeast Texas where 2-3 inches of
rainfall are expected with isolated higher amounts possible. The
remainder of the region should average between 1-2 inches of rain
through early Sunday. Additional but lesser concerns include the
strong southerly winds leading up to frontal passage which has
warranted a Lake Wind Advisory areawide through 8 PM this evening.

Noticeably cooler air will quickly filter in behind the cold front
overnight and into Sunday morning with temperatures only reaching
into the 60s for highs on Sunday afternoon. Some lingering showers
will still be possible through Sunday morning, mainly across our
northern and eastern sections as the upper level trough gradually
pivots NE out of the region.

LONG TERM.../Sunday Night through Friday Night/

A strong upper trough will be moving into the SE CONUS, while a
rather flat, transient upper ridge moves into the Central CONUS. A
surface ridge will gradually move east of the area Sunday
night/Monday morning. As another surface trough develops lee of the
Rockies, southerly surface winds and warm air advection will return.
This will allow temperatures to quickly rebound back to near normal
as most locations warm well into the 70s during the daytime.

Another warm day is expected on Tuesday with high temperatures
expected to be near 80 degrees F across much of the area.
Southwesterly flow aloft will strengthen through the day as another
strong upper trough deepens and digs southeast into Colorado.
Showers and thunderstorms should develop overnight Tuesday/Wednesday
morning before becoming widespread during the day Wednesday as a
broad area of large scale ascent develops from the Gulf coast
northward towards the Central Plains ahead of another Pacific cold
front/dryline. The storms should gradually taper off from west to
east by late Thursday afternoon.

There certainly appears to be the potential for another round of
strong to possibly severe storms during the middle of next week.
There is still considerable model disagreement with this system.
However, both models suggest sufficient deep layer shear and
instability will be present to support at least a few severe storms.
In addition, both models also suggest multiple rounds of storms,
including the possibility of locally heavy rainfall, will occur.

After a strong cold front moves across the region late Thursday and
the rain exits the area, dry weather is anticipated for Friday and
heading into the following weekend.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  48  65  45 / 100  60  10   0
MLU  73  53  63  42 / 100  90  20   0
DEQ  60  42  65  42 / 100  80  20   0
TXK  61  47  63  43 / 100  80  20   0
ELD  64  49  63  43 / 100  90  30   0
TYR  70  45  66  46 / 100  30   0   0
GGG  71  46  66  45 / 100  40   0   0
LFK  79  48  69  46 /  90  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 9 PM CDT this evening for ARZ050-051-
     059>061-070>073.

     Flash Flood Watch through late tonight for ARZ050-051-059>061-
     070>073.

LA...Lake Wind Advisory until 9 PM CDT this evening for LAZ001>006-
     010>014-017>022.

     Flash Flood Watch through late tonight for LAZ001>006-010>014-
     017>022.

OK...Lake Wind Advisory until 9 PM CDT this evening for OKZ077.

TX...Lake Wind Advisory until 9 PM CDT this evening for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch through late tonight for TXZ097-108>112-
     124>126-136>138-149>153-165>167.

&&

05/09/19
Hazardous weather outlook, Apr 13, 6:31 AM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
631 AM CDT Sat Apr 13 2019

ARZ050-051-059>061-070>073-TXZ097-141100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Bowie-
631 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas and northeast Texas.

.DAY ONE...Today and Tonight...

A Flash Flood Watch is in effect until 1 AM CDT Sunday morning.

Severe thunderstorms are likely today through this evening,
especially along and south of Interstate 30. The greatest severe
weather threat is expected to be during peak daytime heating this
afternoon through this evening south of a line from Fouke to
Smackover. Tornadoes, large hail, and damaging winds are possible.
Locally heavy rainfall may result in two to three inches of
rainfall with isolated higher amounts. This may lead to flash
flooding.

The severe weather threat should diminish by late this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible late Tuesday through late Thursday
afternoon. Some of these storms may be strong to severe Wednesday
and Wednesday night. In addition, heavy rainfall may lead to a
renewed threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today and into this
evening.

LAZ001>006-010>014-017>022-OKZ077-TXZ096-108>112-124>126-136>138-
149>153-165>167-141100-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Franklin-Titus-Camp-Morris-Cass-Wood-
Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
631 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, southeast Oklahoma, east Texas
and northeast Texas.

.DAY ONE...Today and Tonight...

Severe thunderstorms are likely today through this evening,
especially along and south of Interstate 30. The greatest severe
weather threat is expected to be during peak daytime heating this
afternoon through this evening, mainly southeast of a line from
Tyler Texas to Camden Arkansas. Tornadoes, large hail, and
damaging winds are possible. Locally heavy rainfall may also lead
to isolated flooding.

The severe weather threat should diminish by late this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible late Tuesday through late Thursday
afternoon. Some of these storms may be strong to severe Wednesday
and Wednesday night. In addition, heavy rainfall may lead to a
renewed threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today and into this
evening.

09

In the hours before

Local storm report, Apr 13, 10:20 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1020 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HAIL             MARSHALL                32.54N 94.35W
04/13/2019  E0.88 INCH       HARRISON           TX   BROADCAST MEDIA

&&

25
Local storm report, Apr 13, 11:14 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1114 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             2 SW WHITEHOUSE         32.21N 95.24W
04/13/2019  E1.00 INCH       SMITH              TX   PUBLIC

            QUARTER SIZE HAIL ANTIOCH COMMUNITY.

&&

25
Local storm report, Apr 13, 11:16 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1116 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             MINEOLA                 32.67N 95.49W
04/13/2019  E0.70 INCH       WOOD               TX   AMATEUR RADIO

            DIME SIZE HAIL REPORTED.

&&

25
Local storm report, Apr 13, 11:24 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1124 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             6 ENE CENTER            31.84N 94.09W
04/13/2019  E1.00 INCH       SHELBY             TX   PUBLIC

            PUBLIC REPORTED QUARTER-SIZED HAIL COVERED
            THE GROUND.

&&
Local storm report, Apr 13, 11:31 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             2 W ATLANTA             31.81N 92.77W
04/13/2019  E1.75 INCH       WINN               LA   AMATEUR RADIO

            REPORTED IN THE PINEY GROVE AREA WEST OF
            ATLANTA.

&&

25
Local storm report, Apr 13, 11:35 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     HAIL             4 SSW QUITMAN           32.74N 95.48W
04/13/2019  E1.00 INCH       WOOD               TX   LAW ENFORCEMENT

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:39 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby15 days
Apr 12, 11:09 PM CDTSpecial Weather StatementSHVFranklin, Red River, Titus51 min
Apr 13, 12:07 AM CDTSpecial Weather StatementSHVSan Augustine23 min
Apr 13, 12:20 AM CDTSpecial Weather StatementSHVShelby40 min
Apr 13, 12:22 AM CDTSpecial Weather StatementSHVSabine, San Augustine38 min
Apr 13, 12:59 AM CDTSpecial Weather StatementSHVCamp, Upshur46 min
Apr 13, 1:42 AM CDTSevere Thunderstorm WarningSHVSabine47 min
Apr 13, 2:47 AM CDTSpecial Weather StatementSHVSmith28 min
Apr 13, 2:50 AM CDTSpecial Weather StatementSHVUpshur, Wood40 min
Apr 13, 2:53 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more37 hr
Apr 13, 3:27 AM CDTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 14 more16 hr
Apr 13, 3:50 AM CDTSpecial Weather StatementSHVHarrison40 min
Apr 13, 4:33 AM CDTSpecial Weather StatementSHVCass, Harrison, Marion42 min
Apr 13, 4:46 AM CDTSevere Thunderstorm WarningSHVHarrison44 min
Apr 13, 7:50 AM CDTRiver Flood WarningSHVSmith, Wood49 hr
Apr 13, 7:51 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood21 days
Apr 13, 7:52 AM CDTRiver Flood WarningSHVGregg, Rusk21 days
Apr 13, 7:53 AM CDTRiver Flood WarningSHVGregg46 hr
Apr 13, 9:15 AM CDTSpecial Weather StatementSHVSan Augustine, Shelby45 min
Apr 13, 9:18 AM CDTSevere Thunderstorm WarningSHVSan Augustine, Shelby42 min
Apr 13, 9:42 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus6 days
Apr 13, 9:43 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur21 days
Apr 13, 9:53 AM CDTSevere Thunderstorm WarningSHVPanola, Shelby14 min
Apr 13, 10:21 AM CDTFlash Flood WarningSHVHarrison, Panola, Shelby3 hr
Apr 13, 10:27 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion31 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola31 min
Apr 13, 10:31 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby29 min
Apr 13, 10:33 AM CDTSevere Thunderstorm WarningSHVSmith, Wood42 min
Apr 13, 10:51 AM CDTAreal Flood AdvisorySHVBowie, Cass114 min
Apr 13, 10:53 AM CDTSevere Thunderstorm WarningSHVCass, Marion11 min
Apr 13, 11:35 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches40 min
Apr 13, 12:12 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk20 min
Apr 13, 1:05 PM CDTTornado WarningSHVCherokee, Nacogdoches40 min
Apr 13, 1:36 PM CDTTornado WarningSHVAngelina, Cherokee, Nacogdoches24 min
Apr 13, 1:39 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk36 min
Apr 13, 1:58 PM CDTTornado WarningSHVRusk15 min
Apr 13, 2:01 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine44 min
Apr 13, 2:08 PM CDTTornado WarningSHVNacogdoches, Rusk11 min
Apr 13, 2:19 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Panola, Rusk, Shelby and 3 more41 min
Apr 13, 2:37 PM CDTTornado WarningSHVNacogdoches, San Augustine, Shelby10 min
Apr 13, 2:41 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby45 min
Apr 13, 2:46 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk, Shelby44 min
Apr 13, 2:55 PM CDTTornado WarningSHVSabine, San Augustine14 min
Apr 13, 3:05 PM CDTTornado WarningSHVSabine25 min
Apr 13, 3:11 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby64 min
Apr 13, 3:13 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Shelby50 min
Apr 13, 3:26 PM CDTTornado WarningSHVSabine19 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.